# SDR PAIR2015071701394

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: General aviation
- Aircraft: N5999
- Make and model: Piper PA-24-250
- Aircraft serial: 24821
- Aircraft time: 6,697 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 2086700
- Condition: Cracked
- Location: Lt Mlgww
- Part time: 6,697 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, FOUND SUPPORT ANGLE IN LT MAIN WHEEL WELL AT FRONT SPAR TO BE CRACKED.  CRACK IS APPROXIMATELY 1.5 INCHES LONG AND RUNS IN THE RADIUS OF THE BEND.  ACFT PREVIOUSLY HAD GEAR UP LANDINGS WITH SUBSEQUENT REPAIRS IN 1999 AND 2011.
